MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M3100

EBR SYSTEMS, INC. WiSE CRT System; M3100
Model Number M3100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported on april 17, 2026, that a patient underwent explantation of the wise crt system battery (model 3100, s/n (b)(6)) and transmitter (model 4100, s/n (b)(6)) due to pocket erosion with local signs of infection.The procedure was completed successfully without complications, and the patient was discharged.At the time of explant, a skin defect approximately the size of a one-euro coin was observed over the battery pocket, with the device visible externally.The erosion was localized to the battery pocket.Mild redness was reported beginning approximately 3-4 days prior to the procedure.Infection was not microbiologically confirmed.The patient was treated with antibiotics (piperacillin/tazobactam and clindamycin) prior to explant.No comorbidities or risk factors were reported.The most recent battery replacement occurred in (b)(6) 2025, and the surgical site was reported as fully healed at the last follow-up in (b)(6) 2026, with no early signs of erosion or infection.A scheduled follow-up on (b)(6) 2026, was missed.The devices are expected to be returned for evaluation.No further information was provided.
 
Additional Manufacturer Narrative
At the time of this report, the manufacturer's investigation remains ongoing.Additional information, including further evaluation results and any relevant findings related to the reported event, is being reviewed as part of the ongoing investigation.A supplemental report will be submitted if and when new, significant information becomes available upon completion of the investigation.
 
Additional Manufacturer Narrative
A manufacturing review was completed for the battery (model 3100, s/n (b)(6)).Review of device history records, associated component documentation, sterilization records, x-ray inspection records, and supplier testing (including impedance, leak, and electrical testing) was performed.Nonconformances associated with related lots were identified; however, these conditions were addressed through approved inspection and rework activities, including complete sorting, and did not impact the subject device, which met all acceptance criteria.Review of manufacturing and supplier documentation did not identify any discrepancies, nonconformances, or anomalies associated with device functionality, electrical performance, or integrity.All manufacturing acceptance criteria were met.A similar manufacturing review was completed for the transmitter (model 4100, s/n (b)(6)).Review of device history records, sterilization records, and supplier testing (including leak testing, acoustic performance, power consumption, and ekg testing) was performed.All results met established acceptance criteria, and no discrepancies or anomalies associated with device functionality or performance were identified.

Brand Name
WiSE CRT System
Common Device Name
M3100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key24948047
Report Number3013596742-2026-00024
Device Sequence Number21353447
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberM3100
Device Lot Number000212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/18/2026
06/16/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown